Year 2018, Volume 5, Issue 3, Pages 137 - 142 2018-10-08

Finite Rogers-Ramanujan type continued fractions

Helmut Prodinger [1]

39 140

New finite continued fractions related to Bressoud and Santos polynomials are established.
Bressoud polynomials, Santos polynomials, Rogers–Ramanujan identities
  • [1] G. E. Andrews, The theory of partitions, Encyclopedia of Mathematics and its Applications, Vol. 2, Addison–Wesley Publishing Co., Reading, Mass.–London–Amsterdam, 1976.
  • [2] G. E. Andrews, A. Knopfmacher, P. Paule, H. Prodinger, q–Engel series expansions and Slater’s identities, Quaest. Math. 24(3) (2001) 403–416.
  • [3] G. E. Andrews, A. Knopfmacher, P. Paule, An infinite family of Engel expansions of Rogers– Ramanujan type, Adv. Appl. Math. 25(1) (2000) 2–11.
  • [4] G. E. Andrews, J. P. O. Santos, Rogers–Ramanujan type identities for partitions with attached odd parts, Ramanujan J. 1(1) (1997) 91–99.
  • [5] B. C. Berndt, Ramanujan’s Notebooks, Part III, Springer–Verlag, New York, 1991.
  • [6] B. C. Berndt, S. S. Huang, J. Sohn, S. H. Son, Some theorems on the Rogers–Ramanujan continued fraction in Ramanujan’s lost notebook, Trans. Amer. Math. Soc. 352 (2000) 2157–2177.
  • [7] D. M. Bressoud, Some identities for terminating q-series, Math. Proc. Cambridge Philos. Soc. 89(2) (1981) 211–223.
  • [8] R. Chapman, A new proof of some identities of Bressoud, Int. J. Math. Math. Sci. 32(10) (2002) 627–633.
  • [9] N. S. S. Gu, H. Prodinger, On some continued fraction expansions of the Rogers–Ramanujan type, Ramanujan J. 26(3) (2011) 323–367.
  • [10] A. V. Sills, Finite Rogers–Ramanujan type identities, Electron. J. Combin. 10 (2003) Research Paper 13, 122 pp.
  • [11] L. J. Slater, Further identities of the Rogers–Ramanujan type, Proc. London Math. Soc. s2–54(1) (1952) 147–167.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-0009-8015
Author: Helmut Prodinger

Dates

Publication Date: October 8, 2018

Bibtex @research article { jacodesmath451218, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {Yildiz Technical University}, year = {2018}, volume = {5}, pages = {137 - 142}, doi = {10.13069/jacodesmath.451218}, title = {Finite Rogers-Ramanujan type continued fractions}, key = {cite}, author = {Prodinger, Helmut} }
APA Prodinger, H . (2018). Finite Rogers-Ramanujan type continued fractions. Journal of Algebra Combinatorics Discrete Structures and Applications, 5 (3), 137-142. DOI: 10.13069/jacodesmath.451218
MLA Prodinger, H . "Finite Rogers-Ramanujan type continued fractions". Journal of Algebra Combinatorics Discrete Structures and Applications 5 (2018): 137-142 <http://dergipark.org.tr/jacodesmath/issue/16096/451218>
Chicago Prodinger, H . "Finite Rogers-Ramanujan type continued fractions". Journal of Algebra Combinatorics Discrete Structures and Applications 5 (2018): 137-142
RIS TY - JOUR T1 - Finite Rogers-Ramanujan type continued fractions AU - Helmut Prodinger Y1 - 2018 PY - 2018 N1 - doi: 10.13069/jacodesmath.451218 DO - 10.13069/jacodesmath.451218 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 137 EP - 142 VL - 5 IS - 3 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.451218 UR - https://doi.org/10.13069/jacodesmath.451218 Y2 - 2018 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Finite Rogers-Ramanujan type continued fractions %A Helmut Prodinger %T Finite Rogers-Ramanujan type continued fractions %D 2018 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 5 %N 3 %R doi: 10.13069/jacodesmath.451218 %U 10.13069/jacodesmath.451218
ISNAD Prodinger, Helmut . "Finite Rogers-Ramanujan type continued fractions". Journal of Algebra Combinatorics Discrete Structures and Applications 5 / 3 (October 2018): 137-142. https://doi.org/10.13069/jacodesmath.451218
AMA Prodinger H . Finite Rogers-Ramanujan type continued fractions. Journal of Algebra Combinatorics Discrete Structures and Applications. 2018; 5(3): 137-142.
Vancouver Prodinger H . Finite Rogers-Ramanujan type continued fractions. Journal of Algebra Combinatorics Discrete Structures and Applications. 2018; 5(3): 142-137.